Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 9, NWS Shreveport, LA

January 11, 2020Caddo Parish, Louisiana; Harrison County, Marion County, Texas

NWS Shreveport, LA issued this tornado warning at Jan 11, 2020, 12:34 AM CST for Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 12:34 AM CST (06:34 UTC)
Expired
Jan 11, 2020, 1:15 AM CST
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Caddo Parish, LA, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 12:36 AM CSTTSTM WND DMG5 Sw Uncertain, TXTREES AND POWER LINES WERE DOWNED IN KARNACK.
Jan 11, 12:44 AM CSTTSTM WND DMG2 Wnw Oil City, LA*** 1 FATAL *** A DAMAGE SURVEY CONFIRMED THAT STRAIGHT-LINE WINDS CAUSED SPORADIC TREE AND BRANCH DAMAGE ALONG WITH SOME MINOR DAMAGE TO HOMES IN AND AROUND OIL CITY. ONE LARGE TREE WAS UPROOTED INSIDE OIL CITY CAUSING A FATALITY WHEN IT FELL ON A HOME.
Jan 11, 12:50 AM CSTTSTM WND DMG1 Sw Oil City, LA*** 1 INJ *** CADDO PARISH SHERIFFS OFFICE REPORTS STRUCTURAL DAMAGE AND AN INJURY AT A HOME.
Jan 11, 12:50 AM CSTTSTM WND DMG1 Wsw Oil City, LACADDO PARISH SHERIFFS OFFICE REPORTS DAMAGE ON FERRYLAKE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 5:34 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

322 
WFUS54 KSHV 110634
TORSHV
LAC017-TXC203-315-110715-
/O.NEW.KSHV.TO.W.0009.200111T0634Z-200111T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1234 AM CST Sat Jan 11 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  West central Caddo Parish in northwestern Louisiana...
  Southeastern Marion County in northeastern Texas...
  Northeastern Harrison County in northeastern Texas...

* Until 115 AM CST.
    
* At 1234 AM CST, a severe thunderstorm capable of producing a
  tornado was located over Karnack, or 11 miles northeast of
  Marshall, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Oil City and Mooringsport around 1255 AM CST.
  Blanchard around 100 AM CST.
  Belcher around 110 AM CST.

Other locations impacted by this tornadic thunderstorm include Dixie,
Uncertain, Caddo Lake, Bethany, Cavett, Leigh and Scottsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3270 9431 3280 9382 3275 9380 3274 9382
      3272 9383 3271 9382 3273 9380 3265 9378
      3264 9379 3264 9377 3260 9376 3259 9377
      3259 9382 3254 9427
TIME...MOT...LOC 0634Z 256DEG 34KT 3264 9420 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

15
2 follow-up statements
693 
WWUS54 KSHV 110651
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1251 AM CST Sat Jan 11 2020

TXC203-315-110700-
/O.CAN.KSHV.TO.W.0009.000000T0000Z-200111T0715Z/
Marion TX-Harrison TX-
1251 AM CST Sat Jan 11 2020

...THE TORNADO WARNING FOR SOUTHEASTERN MARION AND NORTHEASTERN
HARRISON COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for northwestern
Louisiana.

LAT...LON 3275 9404 3280 9382 3275 9380 3274 9382
      3272 9383 3271 9382 3273 9380 3265 9378
      3264 9379 3264 9377 3260 9376 3259 9377
      3259 9382 3257 9403
TIME...MOT...LOC 0650Z 270DEG 42KT 3267 9397 

$$

LAC017-110715-
/O.CON.KSHV.TO.W.0009.000000T0000Z-200111T0715Z/
Caddo LA-
1251 AM CST Sat Jan 11 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR WEST
CENTRAL CADDO PARISH...
    
At 1251 AM CST, a severe thunderstorm capable of producing a tornado 
was located over Mooringsport, or 17 miles northwest of Shreveport, 
moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Blanchard around 1255 AM CST.
  Belcher around 100 AM CST.

Other locations impacted by this tornadic thunderstorm include Dixie,
Caddo Lake, Bethany and Cavett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3275 9404 3280 9382 3275 9380 3274 9382
      3272 9383 3271 9382 3273 9380 3265 9378
      3264 9379 3264 9377 3260 9376 3259 9377
      3259 9382 3257 9403
TIME...MOT...LOC 0650Z 270DEG 42KT 3267 9397 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

15
590 
WWUS54 KSHV 110713
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
113 AM CST Sat Jan 11 2020

LAC017-110722-
/O.EXP.KSHV.TO.W.0009.000000T0000Z-200111T0715Z/
Caddo LA-
113 AM CST Sat Jan 11 2020

...THE TORNADO WARNING FOR WEST CENTRAL CADDO PARISH WILL EXPIRE AT
115 AM CST...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.  

A Tornado Watch remains in effect until 600 AM CST for northwestern
Louisiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.

LAT...LON 3275 9404 3280 9382 3275 9380 3274 9382
      3272 9383 3271 9382 3273 9380 3265 9378
      3264 9379 3264 9377 3260 9376 3259 9377
      3259 9382 3257 9403
TIME...MOT...LOC 0712Z 270DEG 34KT 3272 9374 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 10, 11:37 PM CST, 57 minutes earlier.

Area forecast discussion, Jan 10, 11:37 PM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1137 PM CST Fri Jan 10 2020

.AVIATION...
A convective line along a frontal boundary will move across the
region overnight with TSRA conditions expected from 11/06Z to
11/12Z. South winds 15 to 20 knots with higher gusts to become
southwest to west overnight behind the front. Expect stronger
winds in and around convection. Showers and thunderstorms to
diminish from the west with all areas clearing by 11/12Z. MVFR
ceilings forecast to linger through much of the day across most
TAF sites. Otherwise, northwest winds to increase to near 20 knots
with higher gusts on Saturday, diminishing to 5 to 10 knots after
12/00Z. /05/

&&

.PREV DISCUSSION... /issued 1127 PM CST Fri Jan 10 2020/

UPDATE...

Removed Tornado Watch from McCurtain County in Oklahoma,
Sevier/Howard in Arkansas, and Franklin/Red River in Texas.
The remainder of Tornado Watch 5 remains in effect until 2 AM
Saturday morning. Also, made minor changes to temp and POPs grids
to account for current trends. Otherwise, the remainder of the
forecast remains on track. /20/

PREV DISCUSSION... /issued 415 PM CST Fri Jan 10 2020/

SHORT TERM.../Tonight through Saturday Night/

Significant Severe Weather Outbreak Expected Tonight...

Our widespread severe weather event that has been much-advertised
all this week is now imminent as an intense line of thunderstorms
continues to congeal along and east of I-35 in north central Texas
and eastern Oklahoma. This line will continue to intensify as it
accelerates eastward toward our region over the next several hours.
However, our more immediate concern will be for the development of
of some discrete storms in the form of supercells with an enhanced
tornadic threat should they develop in this increasingly sheared
environment with sfc-1km SRH values expected to surge to between
300-400 m2/s2. Add in the increasing instability aloft with the
advancing upper level trough as lapse rates near 8 degrees C/km,
and MUCAPE values push 1500 J/kg if not higher across the western
parts of the region. What little capping inversion may still exist
this afternoon should continue to erode over the next few hours,
and sfc-based storms should begin to fire well to the east of the
main line of storms to our west. The primary concern should these
storms initiate will be for rotating supercells and tornadoes as
the storms tap into an increasingly unstable and moisture rich
environment. A few high-end tornadoes will certainly be possible
given the parameters described above, and the environment would
allow for them to be sustained for some time as long-lived/long
track tornadoes can't be ruled out. This threat should continue
through the early evening hours preceding the main line of storms
approaching from the west.

By mid to late evening, the line of storms should begin to enter
our western zones in NE Texas and SE Oklahoma as the main threat
transitions more to damaging winds with some embedded tornadoes
still possible throughout the remainder of the event overnight
into early Saturday morning as the the line accelerates eastward.
The threat of 70-80 mph straight-line winds appears to be a threat
nearly areawide, prompting the very large Moderate Risk area which
covers practically all of our region. The other element of this
event that is particularly concerning is that it will be a mostly
overnight event, and threat of extreme straight-line winds will be
for downed trees and power lines in addition to the continued risk
of tornadoes within the QLCS. Heavy rainfall along the line could
also result in some localized flooding, and higher rain amounts
are still expected across our far northern zones where 2-3 inches
may fall with isolated higher amounts. Therefore, have maintained
the existing Flash Flood Watch for these areas through 6 AM Sat.
By that time, the line should be exiting our eastern zones with
the severe threat diminishing. Additional showers and sub-severe
storms will remain possible through the rest of Saturday morning,
mainly across our eastern and northern zones as the upper trough
and cold front continue to shift east.

Convection should completely exit the region later in the morning
on Saturday with clouds gradually clearing from SW to NE through
the afternoon. Cold air advection behind the front will result in
temperatures falling throughout the day as highs will likely occur
in the morning hours ahead of the front. A cold night will follow
on Saturday night with lows temperatures dropping into the mid to
upper 20s north to lower 30s south under clear skies and light
winds.

/19/

LONG TERM.../Sunday through Thursday Night/

Swly flow aloft ahead of a shortwave embedded within a broad-scale
trof axis in place across the wrn CONUS will become re-established
across our area. Shortwave will pass to our n relatively quietly
Sunday, as the boundary layer will not have ample return of moisture
for any convection. However, sly flow to return Monday ahead of yet
another embedded disturbance. Temps and moisture look to recover,
especially as a warm front moves back nwd into our area. Rain
chances to increase as a result, especially across the sern half of
the area. Shortwave to pass to our n leaving the boundary and rain
chances to linger through midweek. Main trof axis to finally push
ewd across the Southern Plains late Wednesday into Thursday,
bringing a brief cool down and reprieve from rain chances. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  55  30  58 / 100  30   0   0
MLU  62  63  31  58 / 100  60   0  10
DEQ  45  45  25  53 / 100  40   0   0
TXK  49  49  27  54 / 100  30   0   0
ELD  56  57  28  56 / 100  50   0   0
TYR  42  45  31  57 / 100  10   0   0
GGG  47  47  30  58 / 100  10   0   0
LFK  53  53  32  60 / 100  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 6 AM CST Saturday for ARZ050-051-
     059>061-070>073.

     Flash Flood Watch until 6 AM CST Saturday for ARZ050-051-059>061.

LA...Lake Wind Advisory until 6 AM CST Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 6 AM CST Saturday for OKZ077.

     Flash Flood Watch until 6 AM CST Saturday for OKZ077.

TX...Lake Wind Advisory until 6 AM CST Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch until 6 AM CST Saturday for TXZ096.

&&

05/20/19/12
Hazardous weather outlook, Jan 10, 11:29 AM CST, 13 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1129 AM CST Fri Jan 10 2020

ARZ050-051-059>061-OKZ077-TXZ096-111730-
Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River-
1129 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Storms will begin to develop as early as this afternoon across
portions of the region north of the I 30 corridor. Some of these
storms will produce widespread damaging winds, tornadoes, large
hail, and localized flash flooding. These threats will diminish
prior to sunrise Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will be possible Wednesday
ahead of another cold front. However, no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, amateur radio operators, and
storm spotters, will be needed late this afternoon through
tonight across the region.

ARZ070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126-
136>138-149>153-165>167-111730-
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1129 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Storms will begin to develop as early as this afternoon across
portions of the region. Some of these storms will produce
widespread damaging winds, tornadoes, large hail, and locally
heavy rainfall, especially with the mail line of storms that will
move through tonight. The severe weather threat will diminish
from west to east across the region late tonight and early
Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and isolated thunderstorms will return the
region Monday through Wednesday. However, no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, amateur radio operators, and
storm spotters, will be needed this afternoon and tonight.

12

In the hours before

Local storm report, Jan 10, 11:46 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     FLASH FLOOD      3 SE DE KALB            33.49N 94.58W
01/10/2020                   BOWIE              TX   FIRE DEPT/RESCUE

            FM 1840 FLOODED BETWEEN CR 4201 AND CR 4112.

&&

09
Local storm report, Jan 10, 11:48 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND DMG     2 N LINDALE             32.53N 95.41W
01/10/2020                   SMITH              TX   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

AS
Local storm report, Jan 10, 11:51 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     WHITEHOUSE              32.23N 95.23W
01/10/2020                   SMITH              TX   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

AS
Local storm report, Jan 10, 11:55 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND DMG     2 NW RUSK               31.82N 95.16W
01/10/2020                   CHEROKEE           TX   EMERGENCY MNGR

            VEHICLE STRUCK A DOWNED TREE ON US HWY 69
            JUST NORTH OF RUSK.

&&

09
Local storm report, Jan 11, 12:04 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      2 WSW WINNSBORO         32.95N 95.32W
01/10/2020                   WOOD               TX   LAW ENFORCEMENT

            BRIDGE FLOODED OUT ON CR 4200 WEST OF
            WINNSBORO.

&&

09
Local storm report, Jan 11, 12:07 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     2 S KILGORE             32.36N 94.87W
01/10/2020                   RUSK               TX   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES AND POWER LINES
            DOWN IN SOUTHERN PORTIONS OF KILGORE.

&&

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:40 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto65 min
Jan 11, 1:00 AM CSTSevere Thunderstorm WarningSHVDe Soto, Red River, Sabine45 min
Jan 11, 1:27 AM CSTTornado WarningSHVBossier, Webster28 min
Jan 11, 1:30 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, De Soto, Lincoln, Natchitoches and 3 more60 min
Jan 11, 1:39 AM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine66 min
Jan 11, 1:48 AM CSTTornado WarningSHVBienville, Claiborne, Webster27 min
Jan 11, 2:16 AM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union59 min
Jan 11, 2:34 AM CSTTornado WarningSHVUnion41 min
Jan 11, 2:42 AM CSTSpecial Weather StatementSHVNatchitoches, Winn63 min
Jan 11, 3:01 AM CSTSpecial Weather StatementSHVCaldwell, Jackson59 min
Jan 11, 3:24 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union, Winn51 min
Jan 11, 3:43 AM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn62 min
Jan 11, 4:16 AM CSTSpecial Weather StatementSHVCaldwell, Ouachita29 min
Jan 11, 4:27 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more12 hr
Jan 11, 4:42 AM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle33 min
Jan 11, 5:15 AM CSTRiver Flood WarningSHVWebster11 days
Jan 10, 6:07 PM CSTSpecial Weather StatementSHVRed River53 min
Jan 10, 6:58 PM CSTSevere Thunderstorm WarningSHVRed River47 min
Jan 10, 7:06 PM CSTTornado WarningSHVRed River24 min
Jan 10, 8:32 PM CSTFlash Flood WarningSHVFranklin, Red River, Titus3 hr
Jan 10, 9:09 PM CSTSpecial Weather StatementSHVWood36 min
Jan 10, 10:03 PM CSTSpecial Weather StatementSHVBowie57 min
Jan 10, 10:08 PM CSTSpecial Weather StatementSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more67 min
Jan 10, 10:13 PM CSTFlash Flood WarningSHVBowie, Camp, Franklin, Morris, Red River, Smith and 3 more3 hr
Jan 10, 10:26 PM CSTFlash Flood WarningSHVBowie, Cass, Red River3 hr
Jan 10, 10:49 PM CSTSevere Thunderstorm WarningSHVCherokee, Smith56 min
Jan 10, 11:28 PM CSTSevere Thunderstorm WarningSHVCherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur62 min
Jan 10, 11:53 PM CSTTornado WarningSHVNacogdoches, Rusk, Shelby19 min
Jan 10, 11:57 PM CSTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Nacogdoches, Panola and 2 more63 min
Jan 11, 12:06 AM CSTTornado WarningSHVHarrison, Marion24 min
Jan 11, 12:09 AM CSTTornado WarningSHVPanola, Rusk36 min
Jan 11, 12:21 AM CSTTornado WarningSHVHarrison, Panola24 min
Jan 11, 12:38 AM CSTTornado WarningSHVNacogdoches, San Augustine, Shelby37 min
Jan 11, 9:11 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus3 days
Jan 11, 9:39 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus5 days

Nearby

Tornado Warnings in Texas, 2020Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.